MathSciNet Relay Station
MathSciNet bibliographic data
MR1118754 92D25 (90D40)
Takada, T.; Kigami, J. The dynamical attainability of ESS in evolutionary games. J. Math. Biol. 29 (1991), no. 6, 513–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement